# SDR IPXA2017121424519

- Difficulty date: December 13, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 53,189 hours, 12,633 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Tube
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AL-1 DOOR INOP CLOSED. MEL 52-10-3-3-2-1 ASSIGNED AND PLACARDED.L-1 DOOR INOP.INSTALLED TUBE AND SPRING ASSY REF IPC 25-23-04-15. TORQUED REF MM 20-54. OPS CK GOOD. REACTIVATED DOOR. THIS CLEARS DI623598.
